# SDR AALA20140906003

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 63,750 hours, 7,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CAP COVER FOR FIRST CLASS COAT CLOSET EMER LIGHT DAMAGED.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
